# SDR QXEA200600378

- Difficulty date: January 20, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Tool Damage
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 LEFT HAND HORIZONTAL STABILIZER PIVOT FITTING HAS TOOL MARK.  REPARIED IAW HORIZON AIR EA R-55-45 AND REO 670-55-11-031.
